Mirena side effects? I had a Mirena put in last week and still don't feel quite right - kind of crampy and bloated. Anyone else experience this?
MOST HELPFUL POSTS
Jessica - posted on 03/02/2009
Ive had mine in for almost 2 years, Ive had pretty painful cramping that comes and goes. I havent experienced it for a while though. But my doctor explained to me that the IUD causes ovarian cists to form and that was the cause for my pain! I've never had any cists until the IUD. And almost every other time we have sex Im in pain for the next couple days! I am going to have it removed. This was just my experience, everyone is different!
Jessica R - posted on 03/02/2009
I also had Mirena after the birth of my first child. For the first three months I had cramping and bloating. After that I didn't really have cramping except sometimes after sex. When I went to the OB for a check-up I told him about it (cramping after sex) and he had to re-position it and trim the string. I kept mine in for 4 years. I also only had a period every other month.
Sarah - posted on 03/02/2009
no probs at all with mine after the cramping stopped after two or three days - I would ring the doc/nurse if it is still like that in a day or two. better to be safe than sorry when talking about a foreign body in your girly bits!
Join Circle of Moms
Sign up for Circle of Moms and be a part of this community! Membership is just one click away.Join Circle of Moms